# SDR SWAA2025050767121

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 56,056 hours, 33,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 2ND FLOOR BACK CRACKED THROUGH.   R/R AFT CARGO FLOOR PANEL REF AMM 25-52-10.
